# SDR CA050124010

- Difficulty date: December 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING ROLL, ONE ENGINE DID NOT RESPOND CORRECTLY TO SELECTION OF REVERSE THRUST. AS A RESULT, THE AIRCRAFT DEPARTED THE RUNWAY.  VARIOUS ENGINE ACCESSORIES HAVE BEEN REMOVED FOR EVALUATION.   MFG WILL MONITOR THE INVESTIGATION AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE ESTABLISHED.
